# SDR AALA202401105118

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,294 hours, 10,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 166712
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  MAITNENACNE REPLACED UNSERVICEABLE BATTERY PACK POWER SUPPLY P/N: AD-D717-01-100 S/N: 166712 FOR SERVICEABLE BATTERY PACK P/N: AD-D717-01-100 S/N: ON FIN POSITION M33406 3L IN PASSENGER CABIN AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-06-960-802.
